Journal of Statistics Applications & Probability
In this article, we propose a new family of distributions called odd Burr-III family of distributions generated from the logit of Burr-III random variable. We display density and hazard rate plots of four special distributions of this new family and found it very ﬂexible with respect to density and hazard rate shapes. The family density can also be expressed as a linear combination of exponentiated-G densities of the baseline distribution. We obtain some mathematical properties of this new family such as quantile function, moments and incomplete moments, moment generating function, mean deviations, Shannon entropy, stress-strength reliability and the density of order statistics. The model parameters are obtained by employing the method of maximum likelihood. The mathematical properties of a special model of this family, the odd Burr-III-Lomax (OBIIILx) distribution are obtained and its usefulness is illustrated for uncensored and censored data sets
Digital Object Identifier (DOI)
Jamal, Farrukh; Arslan Nasir, M.; H. Tahir, M.; and H. Montazeri, Narges
"The Odd Burr-III Family of Distributions,"
Journal of Statistics Applications & Probability: Vol. 6:
1, Article 9.
Available at: https://digitalcommons.aaru.edu.jo/jsap/vol6/iss1/9